# SDR 06FDEA0122

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Condition: Misdrilled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FASTENER HOLES IN TEAR STRAP HAVE SHORT SPACING AND EDGE MARGIN B.S. 640, LBL 25.   REPAIRED TEAR STRAP AT BS 640 LBL 25 PER FED-EX EA 7-5330-98635.
